# SDR DALA2025120808961

- Difficulty date: November 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 62,157 hours, 44,618 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FAS SAYS THAT GOT A GOOD WIFT OF THE DIRTY SOCK SMELL ON CLIMB OUT.  NO OTHER COMPLAINTS ON ACFT.  FUME WAS SHORT TERM MAYBE A MINUTE OR TWO.   TROUBLESHOT ODOR SMELL PER NO GO ODI PREVENTION REF TO LOG 1327715 FOR CORRECTIVE ACTION (7952142)
